Economics at your fingertips  

Monetary risk measures for stochastic processes via Orlicz duality

Christos E. Kountzakis () and Damiano Rossello ()
Additional contact information
Christos E. Kountzakis: University of the Aegean
Damiano Rossello: University of Catania

Decisions in Economics and Finance, 2022, vol. 45, issue 1, No 2, 35-56

Abstract: Abstract In this article, we extend the framework of monetary risk measures for stochastic processes to account for heavy tailed distributions of random cash flows evolving over a fixed trading horizon. To this end, we transfer the $$L^p$$ L p -duality underlying the representation of monetary risk measures to a more flexible Orlicz duality, in spaces of stochastic processes modelling random future evolution of financial values in continuous time over a finite horizon. This contributes, on the one hand, to the theory of real-valued monetary risk measures for processes and, on the other hand, supports a new representation of acceptability indices of financial performance.

Keywords: Concave monetary utility functionals; Monetary risk measures for processes; Orlicz space duality; Acceptability indices (search for similar items in EconPapers)
JEL-codes: C02 C44 G11 G20 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10203/PS2

DOI: 10.1007/s10203-021-00334-x

Access Statistics for this article

Decisions in Economics and Finance is currently edited by Paolo Ghirardato

More articles in Decisions in Economics and Finance from Springer, Associazione per la Matematica
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-07-02
Handle: RePEc:spr:decfin:v:45:y:2022:i:1:d:10.1007_s10203-021-00334-x